# SDR DALA2024041604489

- Difficulty date: April 13, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N887DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31997
- Aircraft time: 18,910 hours, 7,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5327600) EMERGENCY LIGHTS AT ROW 28-32 INOP. R+R EMERGENCY BATTERY PACK M2627 PER B737 AMM 33-51. OPS CHK GOOD.
